# SDR UIEA2021041600910

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 500-588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. DOOR CUTOUT LOWER SILL BEAM UPPER SURFACE ANGLE ATTACHED TO SILL BEAM HAS 4EA SPOTS OF CORROSION BETWEEN STA 500 AND 588( REMOVED AND REPLACED 4EA STIFFENERS ON FWD CARGO DOOR CUTOUT LOWER SILL BEAM IAW B767 SRM 51-40-02 DUE TO ORIGINAL EVALUATION THERE ARE NO PERMITTED LIMITS AVAILABLE IAW B767 SRM 53-00-51-1A-1 )
